# SDR USAA2013070500011

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 42,855 hours, 15,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: L2 Door
- Component: Damper, Airbus
- Component part number: FE240004
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE L2 DOOR DAMPER DOES NOT HOLD PRESSURE.  MX R & R DIAPHRAGM SEAL OF L2 DOOR DAMPER PERCUSSION MECHANISM AND SERVICED WITH NITROGEN (BOTTLE HELD PRESSURE) IAW AMM 52-10-00-610-001.
